# SDR AALA20151119010

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 81,508 hours, 22,435 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3721D
- Part serial: 31567
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG AUTO SHUTDOWN IN FLIGHT, CRUISE ALTITUDE 360, WITH NO ABNORMAL INDICATIONS PRIOR.  RECEIVED RT ENG LP PUMP EICAS MSG AT SHUTDOWN.  ATTEMPTED RE-START, NO FUEL FLOW DURING ATTEMPT.  EMERGENCY DECLARED, FLIGHT LANDED WITHOUT FURTHER INCIDENT. NO VIBRATIONS OR ANY OTHER INDICATIONS.  SINGLE ENG TIME 40 MINUTES FROM FAIL TO TOUCHDOWN.  R & R RT ENG IAW MCMS 71-94-01, 71-95-23, 71-95-22, 71-94-42, 71-92-01 & 71-94-03.  ALL LEAK & OPERATIONAL CHECKED OK.
